# SDR SWAA2021081303238

- Difficulty date: August 13, 2020
- Submitted: August 13, 2021
- Operation: Air carrier
- Aircraft: N8649A
- Make and model: Boeing 737-8H4
- Aircraft serial: 42527
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 727e-847
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO LT TRANS-ANGLE CORN STA 727E+10 TO 847 / REMOVE AND REPLACED LH TRANS ANGLE STA 727 TO 847 PER SRM 51-40-02SA-M 326 S/N A1314512
